Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 64, NWS Wilmington, OH

May 2, 2011Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at May 2, 2011, 9:48 AM EDT for Hamilton County, Ohio. It took effect at May 2, 2011, 9:40 PM EDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 9:48 AM EDT (13:48 UTC)
In effect from
May 2, 2011, 9:40 PM EDT
Expired
May 5, 2011, 1:30 AM EDT
In force
52 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River at Miamitown (MIAO1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WGUS41 KILN 021348
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT MON MAY 2 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC061-030148-
/O.NEW.KILN.FL.W.0064.110503T0427Z-110506T0338Z/
/MIAO1.1.ER.110503T0427Z.110504T0600Z.110505T2138Z.NO/
948 AM EDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM LATE TONIGHT TO THURSDAY EVENING.
* AT 8 AM THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 21.8 FEET BY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$
11 follow-up statements
317 
WGUS81 KILN 022214
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-030614-
/O.EXT.KILN.FL.W.0064.110503T0140Z-110506T0400Z/
/MIAO1.1.ER.110503T0140Z.110504T0600Z.110505T2200Z.NO/
614 PM EDT MON MAY 2 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE THURSDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM THIS EVENING TO LATE THURSDAY NIGHT.
* AT 5 PM THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO 
  NEAR 22.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THURSDAY EVENING.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$
599 
WGUS81 KILN 030247
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 PM EDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-031047-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1600Z/
/MIAO1.1.ER.110503T1120Z.110504T1200Z.110506T1000Z.NO/
1047 PM EDT MON MAY 2 2011
 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY AFTERNOON.
* AT 9 PM THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO
  RISE TO NEAR 23.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
053 
WGUS81 KILN 030957
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 AM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-031757-
/O.CON.KILN.FL.W.0064.000000T0000Z-110506T1600Z/
/MIAO1.1.ER.110503T0737Z.110504T1200Z.110506T1000Z.NO/
557 AM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY AFTERNOON.
* AT 5 AM THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
764 
WGUS81 KILN 031452
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1052 AM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-032252-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110506T2000Z/
/MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T1400Z.NO/
1052 AM EDT TUE MAY 3 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY AFTERNOON.
* AT 9 AM THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$
425 
WGUS81 KILN 031805
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
205 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-040205-
/O.CON.KILN.FL.W.0064.000000T0000Z-110506T2000Z/
/MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T1400Z.NO/
205 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.

$$
610 
WGUS81 KILN 040032
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE
  BIG DARBY CREEK AT DARBYVILLE
  OHIO BRUSH CREEK ABOVE WEST UNION

OHC061-040832-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1215Z/
/MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T0615Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 7 PM THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS NEAR CREST...IT WILL START TO FALL AFTER MIDNIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$

OHC129-040832-
/O.CON.KILN.FL.W.0066.000000T0000Z-110506T0400Z/
/CRCO1.1.ER.110503T2212Z.110505T0000Z.110505T2200Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT 7 PM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

$$

OHC131-145-040831-
/O.EXT.KILN.FL.W.0067.000000T0000Z-110508T0000Z/
/PKTO1.1.ER.110503T2032Z.110505T1200Z.110507T1800Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 8 PM THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THURSDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC049-097-129-040831-
/O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1200Z.110505T1300Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

OHC073-040831-
/O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0615Z/
/ENTO1.1.ER.110503T2046Z.110504T0600Z.110505T0015Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET AROUND MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
  

$$

OHC001-040831-
/O.CON.KILN.FL.W.0065.000000T0000Z-110504T1430Z/
/WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0830Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL WEDNESDAY MORNING.
* AT 8 PM THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO FALL. THE RIVER IS
  FORECAST TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE 
  ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR
  PEEBLES.
  

$$
543 
WGUS81 KILN 040826
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-041626-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110505T0150Z/
/MIAO1.1.ER.110503T0737Z.110503T2345Z.110504T1950Z.NO/
426 AM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL THIS EVENING.
* AT 3 AM THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
  

$$
439 
WGUS81 KILN 041430
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 AM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-042230-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110505T1200Z/
/MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0600Z.NO/
1030 AM EDT WED MAY 4 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL THURSDAY MORNING.
* AT 9 AM THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT
  TONIGHT.
* AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$
330 
WGUS81 KILN 041801
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-050201-
/O.CON.KILN.FL.W.0064.000000T0000Z-110505T1200Z/
/MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0600Z.NO/
201 PM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL THURSDAY MORNING.
* AT 1 PM THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT
  TONIGHT.
* AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$
793 
WGUS81 KILN 050149
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
949 PM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-050949-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110505T1045Z/
/MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0445Z.NO/
949 PM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL THURSDAY MORNING.
* AT 9 PM THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT
  TONIGHT.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$
701 
WGUS81 KILN 050530
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 AM EDT THU MAY 5 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

OHC061-050600-
/O.CAN.KILN.FL.W.0064.000000T0000Z-110505T1045Z/
/MIAO1.1.ER.110503T0737Z.110503T2345Z.110505T0339Z.NO/
130 AM EDT THU MAY 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 12 AM THE STAGE WAS 15.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE YESTERDAY EVENING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW MORNING.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 2, 6:59 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 2, 6:59 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
659 AM EDT MON MAY 2 2011

.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE JUST SOUTHEAST OF THE REGION BY THIS
EVENING. WAVES OF LOW PRESSURE MOVING ALONG THE FRONT WILL BRING
PERIODS OF RAIN TO THE AREA THROUGH TUESDAY. HIGH PRESSURE WILL
BUILD IN FOR THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN WILL SOME EMBEDDED THUNDERSTORMS HAS SPREAD ACROSS THE
WESTERN PART OF THE FORECAST AREA. THIS WILL TRANSLATE EAST AND
DECREASE IN COVERAGE THIS AFTERNOON. A COLD FRONT BISECTS THE
REGION EARLY THIS MORNING AND WILL SLOWLY PROGRESS SOUTHEAST
THROUGH THE DAY. EXPECT LITTLE IF ANY RECOVERY TO TEMPERATURES
BEHIND THE BOUNDARY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
FRONT WILL REMAIN JUST SOUTHEAST OF THE FORECAST AREA THROUGH
TUESDAY WITH WAVES OF LOW PRESSURE TRACKING ALONG IT. THIS WILL
EVENTUALLY MOVE FURTHER EAST TUESDAY NIGHT WITH HIGH PRESSURE
STARTING TO BUILD IN WEDNESDAY.

GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT RAIN WILL REDEVELOP AND
SPREAD BACK OVER THE WESTERN ZONES TONIGHT. THIS BAND OF RAIN
WILL SLOWLY MOVE EAST ACROSS THE AREA ON TUESDAY. AT THIS TIME IT
DOES NOT APPEAR THAT RAINFALL WILL BE EXCESSIVE. ALTHOUGH
MEASURABLE RAIN WILL OCCUR ON AND OFF FOR THE FIRST THREE
PERIODS...THE FOCUS WILL NOT REMAIN IN THE SAME AREA FOR THE
ENTIRE TIME. SO THE THREAT OF WIDESPREAD FLOODING SEEMS LOW.
HOWEVER CANNOT RULE OUT SOME LOCALIZED MINOR FLOODING ISSUES.

A SHORT WAVE DROPPING THROUGH THE NORTHERN STREAM COULD RESULT IN
SHOWERS LINGERING INTO TUESDAY NIGHT AND WEDNESDAY. BUT COVERAGE
SHOULD BE DECREASING AND RAINFALL AMOUNTS LIGHT.

TEMPERATURES WILL BE WELL BELOW NORMAL WITH CLOUDS...
PRECIPITATION AND COLD AIR ADVECTION. STAYED WITHIN A FEW DEGREES
OF NAM MOS FOR LOWS. BUT WENT BELOW GUIDANCE FOR HIGHS BOTH DAYS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION AT THE BEGINNING OF THE
PERIOD. THEN A TROUGH WILL SWING THROUGH BRINGING A CHANCE OF
SHOWERS BUT HAVING LITTLE AFFECT ON TEMPERATURES. LOW PRESSURE
WILL TRACK ACROSS THE LOWER GREAT LAKES FRIDAY NIGHT THROUGH
SATURDAY NIGHT. AND THIS APPEARS TO BRING A BIT BETTER CHANCE OF
SHOWERS.

TEMPERATURES WILL BE QUITE COOL ON WEDNESDAY NIGHT AND SOME FROST
IS NOT OUT OF THE QUESTION. BUT THEREAFTER TEMPERATURES WILL
MODERATE TO OR JUST SLIGHTLY BELOW SEASONAL AVERAGE.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
A FRONTAL BOUNDARY IS SITUATED JUST SE OF THE TAF SITES. WAVES OF
PRECIPITATION WILL MOVE INTO THE AREA DURING THE TAF PERIOD. MVFR
TO IFR CONDITIONS CAN GENERALLY BE EXPECTED MOST OF THE TIME.
PRECIPITATION CURRENTLY ACROSS TAF SITES WILL DECREASE IN COVERAGE
FOR THE AFTERNOON HOURS HOWEVER ANOTHER ROUND OF PRECIPITATION
WILL MOVE THROUGH TONIGHT. CIGS CURRENTLY ARE RANGING FROM LIFR TO
VFR AROUND THE AREA. WORST CIGS WILL BE AROUND THIS MORNING AND
ARE SITUATED JUST NORTH OF THE FRONTAL BOUNDARY. CIGS WILL IMPROVE
TO MVFR THIS AFTERNOON AND PERHAPS EVEN A FEW HOURS OF VFR ACROSS
THE NORTHERN TAF SITES. CIGS WILL DECREASE AGAIN TONIGHT AS NEXT
WAVE OF PRECIPITATION ARRIVES.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE MONDAY NIGHT THROUGH
TUESDAY...THEN AGAIN FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...NOVAK
Hazardous weather outlook, May 2, 5:02 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT MON MAY 2 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-030915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
502 AM EDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL OCCUR ON AND OFF TODAY
AND TONIGHT. ALTHOUGH RAIN IS NOT FORECAST TO BE PARTICULARLY
HEAVY...WITH THE GROUND ALREADY SATURATED SOME LOCALIZED MINOR
FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF RAIN WILL CONTINUE ON TUESDAY AND DIMINISH TUESDAY
NIGHT. THERE WILL CONTINUE TO BE A CHANCE OF LOCALIZED MINOR
FLOODING. COLDER AIR AND CLEARING SKIES COULD LEAD TO SOME FROST
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:01 AM EDTAreal Flood AdvisoryILNButler, Champaign, Clark, Darke, Hamilton, Logan and 5 more3 hr
May 2, 3:36 PM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more24 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.